Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  A Geometric Criterion for Positive Topological Entropy¶II: Homoclinic Tangencies
 
 
Title: A Geometric Criterion for Positive Topological Entropy¶II: Homoclinic Tangencies
Author: Homburg, Ale Jan
Weiss, Howard
Appeared in: Communications in mathematical physics
Paging: Volume 208 (1999) nr. 2 pages 267-273
Year: 1999
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands